# SDR DALA2021041402183

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 908 L30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 30 STA 908 THRU APPROX. 1010.  NRC 030-0008:5331-2001/009 00350: TASK COMPLETE. REPLACE LONGERON AND SPLICE PER B717 SRM 53-20-05-2R REPAIR 1. (LP #1781487)
